Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Seeing bright lights near peripheral vision. Diagnosed as palinopsia. Which specialist to visit?

I see bright trailing lights around my peripherial vision . Similiar to comets with after image trails. Lately, rather than following a curved path outlining my peripherial vision, some of the comet s trajectories now follow a straight line originating from the right hand corner of my right eye angling upward at what appears to be a 45 degree angle. I am told that this is called Palinopsia . What title of specialist should I see in order to best address this condition?
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

it would be best if you see an ophthalmologist first to determine whether these things are caused by a traction on the retina or a retinal break. if needed, the doctor can then refer you to a neurologist if ophthalmic examination is normal.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor